# SDR SWAA2022122976918

- Difficulty date: November 30, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,166 hours, 30,696 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER VAPOR BARRIER ANGLE WAS CRACKED,  RBL8.    CUT DAMAGED AREA IAW SRM 51-10-02-0G-0, AND 57-10-10-2R-5.   PERFORMED HFEC ROTO INSPECTION OF ALL EXISTING FASTENER HOLES IN THE REPAIR AREA IAW NDT PART 6, 51-00-00, PROCEDURE 16. NO CRACKS NOTED.   FABRICATED A REPAIR IAW SRM 57-10-10-2R-5- REPAIR 5.   LOCATED AND DRILLED THE REPAIR IAW SRM 51-40-05-0G-0.    INSTALLED REPAIR PARTS AT RT UPPER VAPOR BARRIER IAW SRM 51-40-02-0G-0, AND SRM 57-10-10-2R-5.
